Synthroid weight loss dosage

Common Questions and Answers about Synthroid weight loss dosage

synthroid

Avatar f tn Brand name Synthroid still on 75 mg. Good. Weight loss... 15 lbs. since July.
Avatar m tn ve also gained about 40 lbs over the past two years. I recently went to a weight loss dr. He ordered blood tests to evaluate my overall health. My Hemoglobin (alc) was 5.8, and TSH was 5.05. I took this info back to my family dr who was reluctant to put me on any medication but did perscribe 25 mg of synthroid. He said my reading was not that far from normal. Should I be taking the drug or not. If so is 25 mg enough and should I have a repeat blood test at some point??
Avatar n tn I have heard some people say that it is possible to go off synthroid all together after a large weight loss. Can you explain how/why this is possible? I am excited that I am doing so well with weight loss but the past couple of weeks have been difficult with the new symptoms. Once dosage is decreased how long before I will not have the hyper symptoms? Thanks!
Avatar n tn Unfortunately, my doctor believed that the .125 of Synthroid was too high. She has decreased the dosage, first to .111, then to .100. With each new dosage, I have gained more weight. I now feel like an overfed moose. My TSH levels are now 0.17, but I feel terrible. I have hair loss, memory loss, and am having panic attacks. What should I do next? She insists that I must not "overdose" on Synthroid, but I don't want to be a bald bowling ball either. What options do I have?
Avatar m tn Dr. Lupo, Thank you for the confirmation about the Hashimoto's you gave me. I have read hundreds of forum entries and seen many websites about hypo and hashi, but in none of them have I seen my symptoms of weight loss and loss of muscle mass. I am 70" tall and used to weigh between 142 and 147 lbs. I am 53 years old this Oct and my current weight is about 133lbs.
Avatar n tn She increased the dosage changed to synthroid 75mcg and my body reacted with severe palpitations. I went back to the lower dosage.I believe that the thyroid medication actually caused the hair loss and was not a symptom of low tsh. I would like to discontinue this medication. If so, will my hair grow back?
562597 tn?1254398741 on 150mcg synthroid.
Avatar f tn I was diagnoxed with Graves disease in 2005. I had a thyroid ablation in November of 05 and began to feel better quickly with the help of a beta-blocker. AFter 6 mos. I was taken off the beta-blocker because my TSH levels were where I could be medicated with an artificial thyroid medication. I was given Synthroid but I don't remember the dosage. My dosage was changed probably 3 times over the next year, and each time I gained probably 15 or 20 pounds.
Avatar m tn My wife was diagnised as hypothyroid several years ago, although she had no antibodies. She started taking 75 MCG of Synthroid, and has been taking it ever since. Despite irregular periods, she was able to get pregnant and he had a healthy baby (she continued the synthroid thruogh pregnancy and her levels were normal). However, 14 months after the baby was born she is exhibiting many sympoms of HYPERthyroidism -- sleeplessness, weight loss, and significant anxiety.
1348353 tn?1362162454 Synthroid 137 dosage. Will reduce Synthroid to 125.
Avatar f tn Weight loss not likely due only to thyroid. If the vivelle dot is new, then the synthroid requirements may need to increase again within 2-3 months - so if the dose of synthroid is decreased (which is appropriate with TSH of 0.07) then recheck in 2 months to make sure things are stable.
Avatar m tn So many people say they've gained weight on Synthroid but has anyone lost weight after getting OFF Synthroid? I've gained a ton of weight on Synthroid but I tried Nature-Throid and that didnt work at all so Im kind of stuck with it but wonder if I should keep trying to find something else. If it's any different weight-wise on other meds..
Avatar f tn Has anyone heard that the dosage is based on your weight? My numbers are perfect, according to the doctor, however, I am always tired, have reflux problems that the gastro doesn't understand why, I am constantly having hard stools, not gaining or losing weight, and getting very frustrated. I keep thinking I need my dosage raised but no one will listen to me. Am I thinking the right way or not? Help! Need your advise.
Avatar n tn Changed from .0100 to .
664774 tn?1228401347 out of .125mcg dose of synthroid. used .88mcg synthroid ... dose 1 &1/4 pills.
Avatar n tn Symptoms of overmedication could include inability to sleep, rapid weight loss, diarrhea, rapid weight loss, feeling overheated.
Avatar f tn My regular doctor finally agreed to lower my Levothroid dosage from 125 mcg to Synthroid 100 mcg. Why am I happy, because I believe I was being over medicated for the last 6 months, but my labs always came out withing normal range. But my symptoms tell me different. This is exactly how felt when i had hyperthyroidism/graves back in 1994 before they figured out my problem. I did have TT.
Avatar n tn Dosage in my opinion is not based on weight. I am 200mcg and only weigh 100 lbs. After my TT, I was started on 125mcg & then I only weighed 88 lbs. Can you find another Endo who will go by symptoms as well as lab tests?
Avatar f tn I was diagnosed with Grave's Disease when I was 19 years old - I had a total thyroidectomy in May 2005. In January of this year, I started dieting and including exercise in my daily routine. I have lost a little over 50 lbs. The past two weeks, I have been having angioedema and hives, feeling gittery and experience mood swings. I had blood work done earlier this week and have been moved from 110 mcg to 125 mcg. Can you explain the change in dosage?
Avatar f tn I was surprised to see how high my tsh was even though I had been on 25 micrograms. I immediately went to a 100mcg dosage for 3 weeks (ran out) and by 7/26 went to 50 mcg's of synthroid.
Avatar n tn I had the exact same problem of severe toe/foot/lower leg cramps that sometimes scared me. These started a couple of years after I started Synthroid. (The Synthroid saved me.) But my doctor should have told me what two of my friends told me who take Sythroid--that I needed to take Magnesium. Within a week or two the cramps were all gone, and my fatigue level was better. I'm SO THANKFUL! (I always take the Mag.